MAUDE Adverse Event Report: AIRLIFE FINLAND OY VITAL SIGNS; FETAL SPIRAL ELECTRODE FOR COROMETRICS

AIRLIFE FINLAND OY VITAL SIGNS; FETAL SPIRAL ELECTRODE FOR COROMETRICS
Model Number 7000AAO
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 04 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint-14359.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.
 
Event or Problem Description
It was reported that the fetal scalp electrodes are difficult to deploy during insertion due to the sleeve becoming stuck, resulting in device discard and the need to use an additional electrode.No harm was reported as a result of this event.

Brand Name
VITAL SIGNS
Common Device Name
FETAL SPIRAL ELECTRODE FOR COROMETRICS
Manufacturer (Section D)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI   FIN-00510
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25068688
Report Number3010838917-2026-00002
Device Sequence Number13365855
Product Code HGP
UDI-Device Identifier10190752142176
UDI-Public(01)10190752142176(10)S27244-H(11)240709(17)270105
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7000AAO
Device Catalogue Number7000AAO
Device Lot NumberS27244-H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown